Weak structures

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

We define weak structures and show that these structures can replace in many situations generalized topologies or minimal structures.

Original languageEnglish
Pages (from-to)193-195
Number of pages3
JournalActa Mathematica Hungarica
Volume131
Issue number1-2
DOIs
Publication statusPublished - Apr 2011

Fingerprint

Generalized Topology

Keywords

  • α(w)
  • β(w)
  • π(w)
  • ρ(w)
  • σ(w)
  • c
  • i
  • weak structure

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Weak structures. / Császár, A.

In: Acta Mathematica Hungarica, Vol. 131, No. 1-2, 04.2011, p. 193-195.

Research output: Contribution to journalArticle

Császár, A. / Weak structures. In: Acta Mathematica Hungarica. 2011 ; Vol. 131, No. 1-2. pp. 193-195.
@article{4418e33fded142d19c82158b8d11eaee,
title = "Weak structures",
abstract = "We define weak structures and show that these structures can replace in many situations generalized topologies or minimal structures.",
keywords = "α(w), β(w), π(w), ρ(w), σ(w), c, i, weak structure",
author = "A. Cs{\'a}sz{\'a}r",
year = "2011",
month = "4",
doi = "10.1007/s10474-010-0020-z",
language = "English",
volume = "131",
pages = "193--195",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Weak structures

AU - Császár, A.

PY - 2011/4

Y1 - 2011/4

N2 - We define weak structures and show that these structures can replace in many situations generalized topologies or minimal structures.

AB - We define weak structures and show that these structures can replace in many situations generalized topologies or minimal structures.

KW - α(w)

KW - β(w)

KW - π(w)

KW - ρ(w)

KW - σ(w)

KW - c

KW - i

KW - weak structure

UR - http://www.scopus.com/inward/record.url?scp=79952576002&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79952576002&partnerID=8YFLogxK

U2 - 10.1007/s10474-010-0020-z

DO - 10.1007/s10474-010-0020-z

M3 - Article

AN - SCOPUS:79952576002

VL - 131

SP - 193

EP - 195

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -